# SDR SWAA2022022231146

- Difficulty date: August 5, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; TRAILING EDGE WAFFLE PLATE PANEL SUPPORT; UNDER THE #7 FLAP TRANSMISSION; IS CRACKED. / RIGHT WING; TRAILING EDGE DAMAGED WAFFLE PLATE PANEL SUPPORT; UNDER THE #7 FLAP TRANSMISSION REMOVED AND REPLACED NEW IAW B-737-700 SRM 51-40-02-0G-0. FASTENER HOLES TO NEW PART LOCATED AND DRILLED IAW SRM 51-40-0G-0 FIG. 3 TABLE A; AND SRM 51-40-06-0G-0 FIG 3 TABLE E. A-TAG YE0478
